# SDR TC8A97044

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN OPERATING MICROWAVE, SMOKE CAME FROM UNIT, SMELL OF MELTING WIRES.  PULLED ALL CIRCUIT BREAKERS, SMELL AND SMOKE STOPPED. REMOVED MICROWAVE OVEN.
